# SDR QXEA2021072900378

- Difficulty date: July 28, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 32,324 hours, 34,718 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Carpet
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARPET SEAM AT 2C LOOSE & FRAYING - POTENTIAL TRIP HAZARD AT EXIT ROW. REMOVED FROM SERVICE. TRIMMED FRAYED CARPET THREADS, TRIP HAZARD NO LONGER EXIST. NO FURTHER DEFECTS NOTED. A/C OK FOR CONTINUE SERVICE. AIRCRAFT RETURNED TO SERVICE.
